# SDR DALA2020080762737

- Difficulty date: August 5, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 88,504 hours, 10,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERHEAD AISLE EMERGENCY LIGHTS FROM SEATS 50 - 55 AND L4 DOOR WERE INOPERATIVE.  REPLACED THE POWER SUPPLY.  SYSTEM OPS NORMAL.
